Thanks for your support! I didn't expect you were so numerous.
Smoked some laced pot when I was a teenager that causes a high heart rate electric shock sensations that went down through my body and a lot of other funny sensations. I thought I was going to dye and then the drug wore off. Afterwards this led to anxiety that created a lot of panic attacks and funny sensations , rapid heart rate and pvcs and pacs. So what you feel is probably anxiety related and nothing more. The more you worry the worse you will feel. You should talk to doctor to make sure and ease your mind and quit looking stuff up on the internet as it will always give you the worst case scenario and make the anxiety worse trust me I know from experience. Other wise stay of the cocaine as it could send you into vtac and sudden cardiac arrest.
Many if not all illegal and prescribed medicines deplete your body from vital nutrients like Low Magnesium-Low Vitamin D3- B-Vitamins are all depleted. Your bowel flora is probably compromised so introduce slowly some probiotics. Keep your levels at optimum. This is also the case for most of the diseases we have. Someone I know had resting heart rate at 100 and is in her 20's so I mentioned the magnesium test and she was extremely low and after supplementing some magnesium malate in 1 week her heart rate was about 72. Make sure your kidneys are good before taking Mag
Cocaine is a stimulant and it's normal to have an increase in heart rate.. Palpitations is a word used to describe ones sense of their heart beat. There is no way to know if the rhythm was normal or not unless you were hooked up to an EKG while you were having symptoms.
Cocaine has been known to cause arrhythmias in some people. Stay away from it, it's just not worth it.
I totally agree that this is common with that drug and a reason to discontinue using it. good luck